| Model Number |
1012448-15 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/18/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported balloon rupture.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the left anterior descending coronary artery that was both moderately calcified and tortuous.The 2.75 x 15mm nc trek balloon dilatation catheter was advanced to the lesion without issue.During the first inflation to 18 atmospheres (atm), the balloon ruptured.The device was removed from the patient anatomy without issue.There was no adverse patient effect or a clinically significant delay in procedure.A 3.0x12mm nc trek balloon catheter was used to complete the procedure.No additional information was provided.